Skip to Content

Metro - Will drinking alcohol while on this medication make me sick?

Responses (2)

Stephen Treloar 21 Aug 2014

Yes quite possibly (read paragraph 2 below): https://www.drugs.com/cdi/metro.html

"Important safety information:

Metro may cause dizziness. This effect may be worse if you take it with alcohol or certain medicines. Use Metro with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it.

Do not drink alcohol or take any products containing alcohol or propylene glycol while you are using Metro and for at least 3 days after the last dose. Drinking alcohol or taking products with alcohol or propylene glycol may cause stomach cramps, nausea, vomiting, headaches, and flushing."

Delila 21 Aug 2014

Hi, please DO NOT drink any alcohol whilst taking this medication, it will make you very sick! Even a very small amount will react badly with this medication. And please also steer clear of alcohol until 72 hours after finishing the course to be safe...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions